MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT INTACT PTH; INTACT PARATHYROID HORMONE

ABBOTT GERMANY ARCHITECT INTACT PTH; INTACT PARATHYROID HORMONE
Catalog Number 08K25-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely elevated architect intact pth (ipth) result of >3000 pg/ml was generated for a (b)(6) year old female patient on (b)(6) 2018.The result was reported by the technician without retesting to confirm the elevated result.The result was questioned by the clinician because it did not match the clinical picture.The patient was redrawn on (b)(6) 2018 and the architect intact pth result was 74.8 pg/ml.The sample from (b)(6) 2018 was then retested generating a result of 73.4 pg/ml.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Historical performance of the reagent lot was evaluated using world wide data from abbott link.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for this lot is within the established control limits which indicates that the lot is performing acceptably and comparable to other lots in the field.Based on the available information, no product deficiency was identified.

Brand Name
ARCHITECT INTACT PTH
Common Device Name
INTACT PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8105886
Report Number3002809144-2018-00527
Device Sequence Number1997940
Product Code CEW
UDI-Device Identifier00380740048471
UDI-Public00380740048471
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2019
Device Catalogue Number08K25-20
Device Lot Number02818D000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date12/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; LIST 03M74-02, SERIAL (B)(4)